New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?  
prednisone and fibromyalgia
3 Replies
elaine - August 30

I have benn diagnosed with fibro and a painful arthritis problem for years and am on prednisone for the last year due to a severe inflammation from the arthritis. I work in a busy daycare with 2 year olds and have to be on top of my game each day - I am 5 years away from retirement and love my job but having trouble with major fibrofog and hand and leg cramps. Take klonapan at nite which helps a little with spasms.I appreciate responses from you all about the physiatrist but none in my area and. Any vitamins or exercises (beyond chasing two year olds all day?) that might help me? I triple check my meds, allergie lists everyday in class for the toddlers but staff is starting to catch me in spasms and I worry about my job security.Can prednisone make this worse for me?


barbie - August 30

hi elaine. unless you live in the woods somewhere there is NO WAY you shouldn't be able to see a physiatrist. there is a rehabilitative medicine unit in every hospital! as for prednisone, everyone is different but I would NEVER take it again. It sent me into a spiral of anxiety & depression that lasted for months. I was suicidal. I'd rather have a sinus infection for the rest of my life than take that poison. jane pauley of 20/20 took it a few years ago & it sent her into the psych ward & induced bi-polar disorder. she was fine before taking it.......


Jean - August 30

Get your vitamin D checked- deficiency in this can cause unexplained muscle pain and spasms. Watch those anti-depressants closely and Klonopin for they can mess up your eyes and could also cause mind-fog... Make sure you really need those drugs....


shellyg - August 30

Hi there! I understand that prednisone can actually irritate fibro. I know in another forum there are also people with things like lupus and fibro...In order to tell if they are in a fibro flare or a lupus flare they up their dose of pred...If the flare worsens-its the fibro...Also concerning the spasms...have you tried a muscle relaxer such as flexeril? I take that for tightening and spasms...A big draw back is that it can make you very drowsy...luckily for me I really dont have that as a side effect.. Sorry you are having such a rough time...Hope you are able to get some relief soon...TC



You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question